RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 454–466 (Mi de945)  

Sufficient conditions for the absence of integral cycles for dynamical systems on manifolds

V. S. Medvedev

Gor'kii State University

Full text: PDF file (1485 kB)

Bibliographic databases:
UDC: 517.938
Received: 20.05.1968

Citation: V. S. Medvedev, “Sufficient conditions for the absence of integral cycles for dynamical systems on manifolds”, Differ. Uravn., 6:3 (1970), 454–466

Citation in format AMSBIB
\Bibitem{Med70}
\by V.~S.~Medvedev
\paper Sufficient conditions for the absence of integral cycles for dynamical systems on manifolds
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 454--466
\mathnet{http://mi.mathnet.ru/de945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=296448}


Linking options:
  • http://mi.mathnet.ru/eng/de945
  • http://mi.mathnet.ru/eng/de/v6/i3/p454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019